The Annals of Statistics

Minimax Estimators of the Mean of a Multivariate Normal Distribution

M. E. Bock

Full-text: Open access

Abstract

An extension of Strawderman's results yields minimax admissible estimates for the mean of a $p$-variate normal distribution where the known nonsingular covariance matrix is not necessarily the identity and $p > 2$. Minimax estimators for the case where the covariance matrix is unknown are also given.

Article information

Source
Ann. Statist. Volume 3, Number 1 (1975), 209-218.

Dates
First available: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176343009

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176343009

Mathematical Reviews number (MathSciNet)
MR381064

Zentralblatt MATH identifier
0314.62005

Citation

Bock, M. E. Minimax Estimators of the Mean of a Multivariate Normal Distribution. The Annals of Statistics 3 (1975), no. 1, 209--218. doi:10.1214/aos/1176343009. http://projecteuclid.org/euclid.aos/1176343009.


Export citation